# SDR SIMA3281

- Difficulty date: November 23, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4114 - FLIGHT ATTENDANT REPORTS ONE OVERHEAD EMERGENCY LIGHTS IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB IAW EMB145 AMM 33-50-08.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
